# SDR CALA2017052101512

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 10,113 hours, 3,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY HAS BURNING SMELL. BELIEVED TO BE EITHER COFFEE MAKERS OR COFFEE WARMERS. PERFORMED OPERATIONAL CHECK OF AFT GALLEY COFFEE MAKERS AND COFFEE WARMERS PER AMM 25-34-00-700-801C1. NO DEFECTS NOTED. OK FOR SERVICE.
